| Model Number |
VICM5_12.6 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/21/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The reporter indicated that a 12.6mm vicm5_12.6; -8.00 diopter implantable collamer lens had tore during loading, while the lens was in the cartridge.This occurred on (b)(6) 2024.On (b)(6) 2024 a replacement lens of the same length was implanted and the problem was resolved.The cause of the event was reported as unknown.
Additional Manufacturer Narrative
H6 - type of investigation: 4110 - lens work order search: no similar complaint type events reported for units within the same lot.Claim#: (b)(4).